# SDR USAA2011042991706

- Difficulty date: March 31, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725136000200
- Part serial: B752
- Condition: Overweight
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - RIGHT WING LOWER FUEL ACCESS DOOR NR 640BB IS OVERWEIGHT BETWEEN WS 2508 TO 3059 & BETWEEN RIB 5 TO RIB 6.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR NR 640BB BETWEEN WS 2508 TO 3059 & BETWEEN RIB 5 TO RIB 6 IAW A319 AMM 57-27-11.
